# SDR HALA9752

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Webs
- Part number: 5910130283
- Condition: Cracked
- Location: Bs 1167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APB FORWARD FACE AREA, TWO CRACKS IN UPPER DOOR CUT OUT.  LEFT UPPER CORNER HAS CRACK WHICH HAS EXTENDED BEYOND ORIGINAL STOP DRILL AND IS NOW 2.5 LONGERON RIGHT UPPER CORNER HAS EXTENDED BEYOND ORIGINAL STOP DRILLED AND IS NOW 1.8 INCHES LONGERON.  REMOVED AND REPLACED 2 WEBS IAW DAC DWG NR JO60110.  (M)
